# SDR C2XA11CL125

- Difficulty date: May 13, 2011
- Submitted: May 17, 2011
- Operation: Air carrier
- Aircraft: N11155
- Make and model: Emb EMB-145XR
- Aircraft serial: 145782
- Aircraft time: 21,110 hours, 11,456 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ORD FLT 6056 THE CREW REPORTED A LANDING GEAR AIR/GROUND FAIL MESSAGE.  MAINTENANCE INSPECTED AND RESET SYSYTEM.
